# SDR F3LA2022072600074

- Difficulty date: July 21, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 19,483 hours, 8,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313520920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE NR12382.0287 MAIN CABIN FWD WET AREA FLOORBEAM Y-1292 HAS CORROSION ON UPPER FLANGEAT 3 DIFFERENT LOCATIONS FROM FR18 TO FR24 
CORRECTIVE ACTION: REMOVED AND REPLACED CABIN FLOORBEAM AT Y-1292 FROM FR12-24 IAW A321SRM 51-72-11 AND 51-44-11
